# SDR 2001UALA00784

- Difficulty date: May 19, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 65,446 hours, 17,305 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Attach Angle
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT BAY DOOR HAS A CRACK ON ATTACH ANGLE IN HANDLE BAY, CENTER OF DOOR.SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED REMOVED INNER DOOR SKIN, FABRICATED NEW ATTACH ANGLE PER BAC DRAWING 141T6422 AND INSTALLED PER SRM 51-40-02, REINSTALLED SKIN DOOR PER SRM 51-40-02.
